# SDR AALA20101003TUL02

- Difficulty date: October 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN DENTED SEVERAL PLACES.  REPLACED SKIN.
